# SDR CA041130001

- Difficulty date: November 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,157 hours
- Engine: Pwa JT15D4
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupler
- Part number: CM357024
- Condition: Disconnected
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COUPLING DISCONNECTED WHEN AIRCRAFT WAS AT FLIGHT LEVEL AND AIRCRAFT AT A OPERATING CABIN PRESSURE ALTITUDE. AIRCRAFT CABIN LOST PRESSURIZATION.
